Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 6

Issues

Erratum to The distribution of the logarithm in an orthogonal and a symplectic family of L-functions [Forum Math. 26 (2014), 523–546]

Bob Hough
Published Online: 2014-11-25 | DOI: https://doi.org/10.1515/forum-2014-0064

This Erratum corrects the original online version which can be found here: https://doi.org/10.1515/forum-2011-0105

About the article

Received: 2014-04-10

Published Online: 2014-11-25

Published in Print: 2015-11-01


Citation Information: Forum Mathematicum, Volume 27, Issue 6, Pages 3783–3784, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0064.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in